# SDR FDEA201102020449

- Difficulty date: February 2, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: A2557381120200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CEILING PANEL RETAINER IS CRACKED BETWEEN FRAME 60 AND FRAME 61; STRINGER 21R TO STRINGER 23R.  REMOVED AFT CARGO COMPARTMENT DOOR CEILING PROFILE IAW SRM 51-40-21, PARA 5.  LOCATED AND DRILLED IAW SRM 51-40-44.  INSTALLED CEILING PANEL PROFILE IAW SRM 51-40-21, PARA 7.
